Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On pure subgroups of $ {\rm LCA}$ groups


Author: D. L. Armacost
Journal: Proc. Amer. Math. Soc. 45 (1974), 414-418
MSC: Primary 22B05
MathSciNet review: 0346087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we determine the structure of those locally compact abelian (LCA) groups in which no nontrivial closed subgroup is pure and the structure of those LCA groups in which every closed subgroup is pure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22B05

Retrieve articles in all journals with MSC: 22B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0346087-0
PII: S 0002-9939(1974)0346087-0
Keywords: Closed pure subgroups, elementary groups, $ p$-adic integers, $ p$-adic numbers, pure-simple groups
Article copyright: © Copyright 1974 American Mathematical Society